# SDR ASAA0781853

- Difficulty date: July 4, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,364 hours, 22,913 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 995823885
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE CORRODED AT BS 1322 BETWEEN LONG 29R AND LONG 29L.  REMOVED DAMAGED SECTION OF SHEAR TIE, FABRICATED, LOCATED, DRILLED AND INSTALLED SHEAR TIE AND REPAIR SPLICES IAW SRM 53-03 PG 4M FIG 3 SRM 51-60-0 PG 5 FIG 1 SHEET 1.
